MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SI CUFF CPV SIZE 3

TELEFLEX MEDICAL LMA UNIQUE SI CUFF CPV SIZE 3
Model Number IPN041107
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during inflation test of the mask prior to use, it was impossible to deflate the mask".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.The sample was functionally tested and it was found that the device could be inflated and deflated with a syringe.No issues were encountered.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the reported complaint could not be confirmed.There were no issues found with the returned sample.The device functioned as intended.
 
Event or Problem Description

Brand Name
LMA UNIQUE SI CUFF CPV SIZE 3
Common Device Name
LMA UNIQUE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12321137
Report Number9681900-2021-00027
Device Sequence Number11513670
Product Code CAE
UDI-Device Identifier05060112313578
UDI-Public05060112313578
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/28/2022
Device Model NumberIPN041107
Device Catalogue Number105200-000030
Device Lot NumberPRAEKB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/08/2021
01/04/2022
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/09/2021
01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown